# SDR MASA200500501

- Difficulty date: June 28, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 8,727 hours, 8,021 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL856
- Condition: Failed
- Location: Stndby Airspeed
- Part time: 9,929 hours, 7,580 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF DUE TO STANDBY AIRSPEED INDICATOR READING 0.  PILOT RETURN TO GATE AND DE-BOARDED.  MX REMOVED AND REPLACED STANDBY AIRSPEED.
